Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What is causing the flu like symptoms i am experiencing ?

Felt fine in AM, went to senior exercise class at 8:45am , and planned for activities at 1pm and dinner with AARP at 4pm. Lo and behold about 10:30-11:am, I was hit with extreme tiredness/muscle weakness, chills, and a bad headache. It s 7pm now, and I ve taken 3 buffered aspirin , which helped the headache (but it s still there), but still feel somewhat weak when I usually have plenty of energy. I have no upper repiratory symptom, other than excessive eye watering when the attack was at its peak, and occassional sneezing that feels cold like. I m a female, aged 70 next month, and I ve had a flu shot, which I think also included H1N1 vaccine (don t recall exact date). I am in generally fair health and visit my physicians [number of chronic conditions such as hypothroidism, high blood pressure, gastrointestinal/ GERD , prior B-12 deficiency, which are well controlled by Synthroid , Cytomel, Diovan, Pantoprazole, Follbee, & ( Premarin , because it improves my memory and mood)]. Had Lyme s disease in 2007, and live in area where deer still abound.
Asked On : Tue, 14 Jun 2011
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,pat colins,
Thanks for query,
Nothing to worry,you might have viral infection,
it will be all right within a day or two,
Take plenty of fluids,take rest,take light diet.
Take analgesic and anti histamine if required.
ok and bye.
Answered: Tue, 14 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor